American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 230 found      Go to page: 1 2 3 4 5 > >>

[31] Barbara Lee Keyfitz, Allen M. Tesdall, Kevin R. Payne and Nedyu I. Popivanov. The sonic line as a free boundary. Quart. Appl. Math. 71 (2013) 119-133.
Abstract, references, and article information
View Article: PDF

[32] Bernardo Cockburn and Ke Shi. Conditions for superconvergence of HDG methods for Stokes flow. Math. Comp. 82 (2013) 651-671.
Abstract, references, and article information   
View Article: PDF

[33] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information   
View Article: PDF

[34] Rinaldo M. Colombo, Graziano Guerra and Wen Shen. Lipschitz semigroup for an integro--differential equation for slow erosion. Quart. Appl. Math. 70 (2012) 539-578.
Abstract, references, and article information
View Article: PDF

[35] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436.
Abstract, references, and article information
View Article: PDF

[36] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596.
Abstract, references, and article information
View Article: PDF

[37] Alberto Bressan, Chen Jie Liu, Wen Shen and Fang Yu. Variational analysis of Nash equilibria for a model of traffic flow. Quart. Appl. Math. 70 (2012) 495-515.
Abstract, references, and article information
View Article: PDF

[38] S. Mishra and Ch. Schwab. Sparse tensor multi-level Monte Carlo finite volume methods for hyperbolic conservation laws with random initial data. Math. Comp. 81 (2012) 1979-2018.
Abstract, references, and article information   
View Article: PDF

[39] Hiroki Ohwa. Existence of solutions to the Riemann problem for a class of hyperbolic conservation laws exhibiting a parabolic degeneracy. Quart. Appl. Math. 70 (2012) 345-356.
Abstract, references, and article information
View Article: PDF

[40] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218.
Abstract, references, and article information
View Article: PDF

[41] Bernardo Cockburn and Jintao Cui. An analysis of HDG methods for the vorticity-velocity-pressure formulation of the Stokes problem in three dimensions. Math. Comp. 81 (2012) 1355-1368.
Abstract, references, and article information   
View Article: PDF

[42] Bernardo Cockburn, Weifeng Qiu and Ke Shi. Conditions for superconvergence of HDG methods for second-order elliptic problems. Math. Comp. 81 (2012) 1327-1353.
Abstract, references, and article information   
View Article: PDF

[43] V. G. Danilov and D. Mitrovic. Shock wave formation process for a multidimensional scalar conservation law. Quart. Appl. Math. 69 (2011) 613-634. MR 2893992.
Abstract, references, and article information
View Article: PDF

[44] Gui-Qiang G. Chen and Mikhail Feldman. Comparison principles for self-similar potential flow. Proc. Amer. Math. Soc. 140 (2012) 651-663. MR 2846335.
Abstract, references, and article information   
View Article: PDF

[45] Meina Sun. Delta shock waves for the chromatography equations as self-similar viscosity limits. Quart. Appl. Math. 69 (2011) 425-443. MR 2850739.
Abstract, references, and article information
View Article: PDF

[46] Yun-guang Lu. Resonance for the isothermal system of isentropic gas dynamics. Proc. Amer. Math. Soc. 139 (2011) 2821-2826. MR 2801623.
Abstract, references, and article information   
View Article: PDF

[47] E. Yu. Panov. On the Dirichlet problem for first order quasilinear equations on a manifold. Trans. Amer. Math. Soc. 363 (2011) 2393-2446. MR 2763721.
Abstract, references, and article information   
View Article: PDF

[48] Charis Tsikkou. Hyperbolic conservation laws with large initial data. Is the Cauchy problem well-posed?. Quart. Appl. Math. 68 (2010) 765-781. MR 2761243.
Abstract, references, and article information
View Article: PDF

[49] Shih-Hsien Yu. Nonlinear wave propagations over a Boltzmann shock profile. J. Amer. Math. Soc. 23 (2010) 1041-1118. MR 2669708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Shuxing Chen. Mixed type equations in gas dynamics. Quart. Appl. Math. 68 (2010) 487-511. MR 2676973.
Abstract, references, and article information
View Article: PDF

[51] Arthur V. Azevedo, Cesar S. Eschenazi, Dan Marchesin and Carlos F. B. Palmeira. Topological resolution of Riemann problems for pairs of conservation laws. Quart. Appl. Math. 68 (2010) 375-393. MR 2663005.
Abstract, references, and article information
View Article: PDF

[52] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jing Chen and Changjiang Zhu. Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions. Trans. Amer. Math. Soc. 362 (2010) 1797-1830. MR 2574878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[55] C. D'Apice, R. Manzo and B. Piccoli. Modelling supply networks with partial differential equations. Quart. Appl. Math. 67 (2009) 419-440. MR 2547634.
Abstract, references, and article information
View Article: PDF

[56] Manoj Pandey and V. D. Sharma. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009) 401-418. MR 2547633.
Abstract, references, and article information
View Article: PDF

[57] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Christophe Chalons, Pierre-Arnaud Raviart and Nicolas Seguin. The interface coupling of the gas dynamics equations. Quart. Appl. Math. 66 (2008) 659-705. MR 2465140.
Abstract, references, and article information
View Article: PDF

[59] Ran Duan, Hongxia Liu and Huijiang Zhao. Nonlinear stability of rarefaction waves for the compressible Navier-Stokes equations with large initial perturbation. Trans. Amer. Math. Soc. 361 (2009) 453-493. MR 2439413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Shuxing Chen. Transonic shocks in 3-D compressible flow passing a duct with a general section for Euler systems. Trans. Amer. Math. Soc. 360 (2008) 5265-5289. MR 2415074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 230 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia